Spotting between periods brown on the pill

Common Questions and Answers about Spotting between periods brown on the pill

period

Avatar n tn but you can still spot and bleed sometimes while on the pill. even if you have been on the pill for a year. it happens. it doesnt usually mean anythings wrong.
705947 tn?1228849793 Why am I spotting brown between my periods? I think I might be having a miscarrige. I was 55 days late last month but I had a 4 day period and now 16 days after my last period Im spotting brown.
Avatar f tn thank yu
Avatar f tn sometimes occurs days before ovulation, sometimes after). It is heavier than the light, brown spotting I have experienced between periods in the past, but not as heavy as a period. An ultrasound and a blood test showed no worrying results, I am not pregnant or on the pill, and the gynecologist I visited dismissed it as stress (I have in recent months moved to a new country with a different language).
Avatar n tn Irregular periods and spotting in between can be a sign of a hormone imbalance. If you are not eating properly and may be anaemic that too can throw your menstrual cycle off balance as too can stress. It was wise of you to do a pregnancy test, because sometimes you can get a light show of spotting. Best wishes.
Avatar f tn I have only had protected (by the pill) sex with my now ex boyfriend apart from the last few months when i came off the pill so we used condoms, but now that we are not together I am not sexually active. Should i be worried about the bleeding? Thanks for your help.
Avatar n tn I am 21, I’ve never had sexual relationships and I’m worried I’m having spotting (5-7 days) with brown blood and clots between periods. I don't think it’s a true period as its only spotting (doesn't even fill a pad) even though it lasts about as long as my real period. My regular periods are moderately abundant with bright red blood , clots and strong claps (enough to interfere for a few hours with my life, not enough to be hospitalized).
Avatar f tn Well a few days later or maybe a week, i missed a pill so I took two the next day. It's just weird cause I heard brown spotting is a sign your pregnant but its around the same time im suppose to have my period. I've been taking the pill right but I think two weeks before I had sex I took it a few hours late. Thats happened to me before tho..
Avatar m tn I am currently still taking it and have had normal periods throughout my time on the pill during the placebo (iron pills) week. I should probably also add that I am a stickler for taking my pills at the same time for pregnancy prevention since I am a student in college. I take my pill every night at 10:15 pm exactly. Here's where my concern comes in. I had sex on May 29th and the condom got stuck inside of me.
Avatar f tn Hi. So, when we are on the pill, we don't 'really' get periods. The pill manipulates our hormones so we don't ovulate at all (required for a real period) and during the 'off week' of pills, that cessation of hormones in our system causes spotting. As hormones are added, taken away, we can have break through bleeding or spotting. Another possibility, do you have any itching?
Avatar n tn The last two months I have had spotting almost constantly between periods and both months right around the time I am suppose to ovulate I have had sharp pains in my perineum (area between vagina and rectum) that only last a few minutes, usually at night and only one or two days. I have had a pap in the last year and have never had a bad one come back. Has anyone had similar symptoms??? I have a gyno appointment in 2 1/2 months, but I wonder if I should go sooner.
Avatar f tn Mine started in January, the whole month, but only with spotting. But this month, starting 3/15, I started spotting. And today I am bleeding but not heavily with some small clots. I am not on any medication just multivitamins. I do work graveyard shifts as a nurse and thought it could be stress or not eating right. Someone please help in answering our questions. I can't explain not having intercourse with my husband because I am having this problem.
11403762 tn?1417924478 Not taking a pill either.
Avatar f tn Hmm, I would suggest seeing a gynecologyst to discuss your symptoms. Are you on the Birth contron pill? Usually a lot of women with irregular and heavy periods such as your can benefit from the BCP. I would especially bring up with the gynecoplogist the dyspareunia or painful sex. There are treatments or ways to manage that.
Avatar f tn I came off the pill feb this year all periods where ok on time then this month I had my normal period and now I have been bleeding lightly for 6 days now my normal period is due next week what are my chances of me being pregnant please help
Avatar f tn then about a week later i sarted having symptoms of coming on my AF again by the 12 of November my breast were sore then on the 14th of November i started spotting pink then brown very lil didnt have to wear a panty liner, it lasted a few days. I was having hot and cold flashes during the time of spotting and some nausea. then on the 26 of November 2 days before around the time i would expect my next Af i had one pink spot and had food aversions.
Avatar f tn I believe either the cysts or the fallopian tube was the cause of the spotting (or both). i have read many accounts of the cysts causing spotting particularly mid-cycle. My GP also tried birth control which also didn't work. I am hopeful that the surgery has fixed this problem with spotting but I do hope so. i would advise talking to your Dr about getting a lap to rule out endometriosis before having a hysterectomy.
1699436 tn?1306933903 m on the pill and have been for a yr and half now. And never had any spotting between periods. Last month I got a bad kidney infection and had to take antibiotics for two weeks. I know some antibiotics lessen the effect of bc pills. So Im confused and not sure what is going on. Can anyone shed any light on this.
Avatar f tn It doesn't matter, it can happen anytime. Sooner or later it will happen to anyone who is on the pill.
Avatar m tn It is not your period but it usually means that your period is not far off as your uterus is beginning to slough off the unneeded lining and the old stuff comes out before the new stuff. I am so sorry that you don't have a mom to talk to about this kind of stuff. It can be spooky what our bodies can do sometimes and it really helps to have someone to turn to. Do you have any women relatives you could talk to?
Avatar f tn When I landed I noticed I had some brown spotting and thought it strange. I kept an eye on it the next day. I started to have cramps then it seemed I was on my period about two weeks early. Now it is time that i'm taking my placebo pills and i'm scared my normal period wont start because I had it early. Also my early period ended a few days ago and i'm still seeing brown spotting. Should I be worried about any of this?